# SDR ASAA2023110245976

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,788 hours, 2,214 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 11519681
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE GEN TRIPPED DUTING TAXI NO VOLTS NO AMPS INDICATED. GROUNDED - YES. (RESOLVED ON W/O: 1975555 TASKCARD: N/R-00002 ) FOLLOWED IFIM 24-21-00-810-820. ALL WIRE CHECKS GOOD. REPLACED NO.1 GCB 801 AND APU CB 803 REF AMM 24-21-41. ALSO REF BOEING FTD 24-22003. KNOWN ISSUE WITH CB P/N 51080205-001. BOTH CB 801/803 WERE AFFECTED SN. REVERSED ALL MX PROC FOR MEL 24-11-01. ALL LT BULBS INST. IDG RESET. SW. GUARD SAFETIED. NO 1 GEN AND APU GEN OP CHKS GOOD. TRANSFERRED POWER SOURCE MULTIPLE TIMES NO DEFECTS NOTED. CLEARS MEL 24-11-01. PLACARDS REMOVED. ETOPS GND VER. SUCCESSFUL. SEAMC TODD NOTIFIED. NO.1 GCB S/N REM. CU-99970 APU CB S/N REM. CU-99938.
